Hi. I have had migraines for about 9 years now and they have sadly become vestibular. It really scared me not knowing why I was getting dizzy. It took a couple months to get it figured out thinking I actually might be dying. Now I am trying to cope with feeling terrible everyday and maybe forever. I have a toddler as well so feel guilty for not being more active for him. Anyway. I have a couple new doctors in my life and I have been messaging them in a desperate effort to feel better. Does anyone else get nervous they may be annoying their doctors when contacting them?
Yeah, there is a certain level of trust that can be lost by contacting them all the time. I generally try to wait 3-4 weeks in between messages. Even then I make sure my messages are well researched and thoughtful. I had a few messages in the beginning that sounded pretty weird and panicky, unfortunately that sort of gave me a sort of “stigma” that I never lost with that particular doctor. But don’t stress too much about it, I mean it’s their job to deal with people who are suffering from a whole range of health conditions. You would not be the first patient to annoy your doctor.
Thanks so much for the reply. I have had an odd time getting started in regards to a prescription and was having second thoughts about one, then requested another. A different doctor other than the neurologist gave me the other prescription I was leaning towards. They prescribed too high starting dose I thought (240 mg verapamil starting) so I then messaged my GP about it. Haven’t got any responses. And neurologist is new so their schedule hasn’t been open to make a follow up yet. I’m just so confused about it all and don’t want to start the new med until I actually have a follow up appointment and am now nervous I won’t even get a follow up. Anyways probably TMI. Thanks again for your response. Hope you are feeling well.
welcome and sorry you are here, but you will get better. I drove nuts my psychiatrist and neurologist for a while, but at the end they were very understanding of my anxiety and my hesitation of taking the med they suggested (venlafaxine). I am glad I followed their advice but also they were understanding about my situation. Dont worry too much, it is their work.
Thanks for the kind reply. I guess you have been getting decent results with the effexor? I have bipolar so an super paranoid that kind of med will mess with my mood. My psych wanted me on Lexapro before this started for my anxiety but I was too afraid to take it. What dose works for you for the effexor?
Yes I did too until things began to settle down. I asked about every new symptom … oh man!
i am doing ok, the only left symptom is the rocking, its not all the time and its not too intense. I am on 150mg extended release. It is ok to ask all the questions, specially if you also have other conditions. These drugs are no joke.
Effexor is contraindicated in people who are, or have a close relative who is, bipolar. At least here in UK. Helen
Thanks for that info. My psych had mentioned me maybe trying it even though this is the case. He said something like if you have a reaction to it it will be ok, you won’t be totally going crazy. He might be right but I am not too keen on risking it. I was wondering about the lower dose of 37.5 mg used for MAV though if that might be ok. Either way it seems risky. It’s very frustrating having both problems and them getting in the way of each other’s treatments.
Not much consolation but it’s pretty general to end up with several conditions, whatever they are, that conflict. You aren’t alone there. Helen
That’s a good reminder. Not much consolation, no, but at least something to take into consideration when feeling so unlucky with this health stuff. As well as remembering there are those who have it worse or are really fighting for their lives. Just gotta try and soldier through it some how and hope it gets better. Thank you.